# SDR MZZA98021

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FLOORBEAM AT STATION 344 FROM LBL10 TO LBL150 HAS SURFACE CORROSION ON THE HORIZONTAL FLANGE, UPPER AND LOWER SURFACE AT SEVERAL LOCATIONS.  CORROSION REMOVED IAW RM 51-10-6, CLEANUP DIMENSION OF .020 INCH BY 3 INCH BY 2 INCH IS FOUND TO BE OUT OF LIMIT IAW SRM 53-10-1.  REMOVED FASTENERS ATTACHING FLOORBEAM UPPER CHORD IAW SRM 51-30-2.  INSTALLED FASTENERS WITH NEW FLOORBEAM UPPER CHORD FROM LBL 50 TO RBL 50 IAW SRM 51-30-2.  (M)
